# SDR CA081217015

- Difficulty date: December 10, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, OIL PRESSURE WAS LOST ON THE COMBINING GEARBOX AND THE PILOT PERFORMED AN UNSCHEDULED LANDING OFF BASE.  THE HELO HAD TO BE TRANSPORTED BACK ON A TRUCK.  INSPECTION OF THE ENGINE REVEALED A CRACK IN THE GEARBOX HOUSING FROM WHICH THE OIL ESCAPED.  THE GEARBOX WILL BE REMOVED AND FORWARDED TO P&WC FOR INVESTIGATION.  UPDATES WILL BE PROVIDED IN DUE COURSE.
